Alert archive / New Mexico / High Wind Warnings in 2024

High Wind Warning 23, NWS Albuquerque, NM

June 19, 20245 counties in New Mexico

NWS Albuquerque, NM issued this high wind warning at Jun 19, 2024, 3:48 AM MDT for 5 counties in New Mexico. It took effect at Jun 19, 2024, 6:00 PM MDT. It was in force for 10 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2024, 3:48 AM MDT (09:48 UTC)
In effect from
Jun 19, 2024, 6:00 PM MDT
Expired
Jun 20, 2024, 3:49 AM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Cibola County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 17 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:15 PM MDTFLASH FLOOD10 Se Willard, NMNM Roads reports that Highway 42 is closed from mile marker 0 to mile marker 35 due to standing water on roadway.
Jun 19, 6:30 PM MDTFLASH FLOOD3 Ene Quarai, NMUpdated report: Highway 542 closed due to flooding.
Jun 19, 7:45 PM MDTNON-TSTM WND GST 584 Ne South Valley, NMASOS station KABQ Albuquerque Intl Sunport.
Jun 19, 7:45 PM MDTNON-TSTM WND GST 584 Ne South Valley, NMASOS station KABQ Albuquerque Intl Sunport.
Jun 19, 7:45 PM MDTNON-TSTM WND GST 584 Ne South Valley, NM
Jun 19, 8:04 PM MDTNON-TSTM WND DMG3 Sw Sandia Heights, NMDelayed report. Large healthy tree in the Mountain Run Apartment complex snapped and broke at the trunk due to strong east canyon winds. Time estimated based on when winds peaked in the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2024-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2024-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4618 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

681 
WWUS75 KABQ 190948
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
348 AM MDT Wed Jun 19 2024

NMZ219-191800-
/O.UPG.KABQ.HW.A.0018.240620T0100Z-240620T0900Z/
/O.NEW.KABQ.HW.W.0023.240620T0000Z-240620T1200Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
348 AM MDT Wed Jun 19 2024

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT 
THURSDAY...

* WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 
  mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 6 PM this evening to 6 AM MDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras 
  Canyon in Albuquerque. Dangerous crosswinds will impact 
  north-to-south oriented roads like I-25 and Tramway Boulevard, as 
  well as southwest-to-northeast oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ204-211-218-225-191800-
/O.NEW.KABQ.WI.Y.0036.240620T0000Z-240620T1200Z/
Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper
Tularosa Valley-
348 AM MDT Wed Jun 19 2024

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT 
THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected, except for east and southeast winds around Carrizozo.

* WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest 
  Highlands, and Santa Fe Metro Area.

* WHEN...From 6 PM this evening to 6 AM MDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest wind gusts will be felt in 
  Santa Fe and Carrizozo. The potential exists for wind gusts to 
  reach 60 mph in Santa Fe during the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

44
3 follow-up statements
512 
WWUS75 KABQ 191807
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1207 PM MDT Wed Jun 19 2024

NMZ219-200200-
/O.CON.KABQ.HW.W.0023.240620T0000Z-240620T1200Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
1207 PM MDT Wed Jun 19 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 
AM MDT THURSDAY...

* WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 
  mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 6 PM this evening to 6 AM MDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras 
  Canyon in Albuquerque. Dangerous crosswinds will impact 
  north-to-south oriented roads like I-25 and Tramway Boulevard, as 
  well as southwest-to-northeast oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ204-211-218-225-200200-
/O.CON.KABQ.WI.Y.0036.240620T0000Z-240620T1200Z/
Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper
Tularosa Valley-
1207 PM MDT Wed Jun 19 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM 
MDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected, except for east and southeast winds around Carrizozo.

* WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest 
  Highlands, and Santa Fe Metro Area.

* WHEN...From 6 PM this evening to 6 AM MDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest wind gusts will be felt in 
  Santa Fe and Carrizozo. The potential exists for wind gusts to 
  reach 60 mph in Santa Fe during the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

12
324 
WWUS75 KABQ 200150
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
750 PM MDT Wed Jun 19 2024

NMZ219-201200-
/O.CON.KABQ.HW.W.0023.000000T0000Z-240620T1200Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
750 PM MDT Wed Jun 19 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY...

* WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 
  mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...Until 6 AM MDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras 
  Canyon in Albuquerque. Dangerous crosswinds will impact 
  north-to-south oriented roads like I-25 and Tramway Boulevard, as 
  well as southwest-to-northeast oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ204-211-218-225-201200-
/O.CON.KABQ.WI.Y.0036.000000T0000Z-240620T1200Z/
Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper
Tularosa Valley-
750 PM MDT Wed Jun 19 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected, except for east and southeast winds around Carrizozo.

* WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest 
  Highlands, and Santa Fe Metro Area.

* WHEN...Until 6 AM MDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest wind gusts will be felt in 
  Santa Fe and Carrizozo. The potential exists for wind gusts to 
  reach 60 mph in Santa Fe during the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

16
065 
WWUS75 KABQ 200949
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
349 AM MDT Thu Jun 20 2024

NMZ219-201800-
/O.CAN.KABQ.HW.W.0023.000000T0000Z-240620T1200Z/
/O.NEW.KABQ.WI.Y.0037.240620T2300Z-240621T0500Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
349 AM MDT Thu Jun 20 2024

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MDT 
THIS EVENING...

* WHAT...East and southeast winds 20 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 5 PM this afternoon to 11 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds will occur below canyons 
  opening into the Rio Grande Valley from the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ204-211-218-225-201100-
/O.CAN.KABQ.WI.Y.0036.000000T0000Z-240620T1200Z/
Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper
Tularosa Valley-
349 AM MDT Thu Jun 20 2024

...WIND ADVISORY IS CANCELLED...

Winds will continue to decrease through the pre-dawn hours, 
therefore the Wind Advisory is cancelled.

$$

44

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jun 19, 3:30 AM MDT, 18 minutes earlier.

Area forecast discussion, Jun 19, 3:30 AM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 AM MDT Wed Jun 19 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 307 AM MDT Wed Jun 19 2024

Moisture will increase from east to west across the area through
Friday due to a backdoor front and moisture from a tropical wave,
bringing increasing chances for showers and storms with the
potential for burn scar flooding. The backdoor front will bring
strong easterly winds to central NM tonight, with damaging wind
gusts possible in the Albuquerque Metro. Daytime temperatures will
trend down from the rain-cooling and cloud cover and be below
normal areawide Thursday and Friday. Temperatures will start to
rise over the weekend and be above normal by early next week.
Daily rounds of storms will continue through the weekend and into
early next week, but gradually trend down in coverage.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 307 AM MDT Wed Jun 19 2024

A moist backdoor front will bring cooler temperatures along and east
of the central mountain chain today with scattered to numerous
showers and thunderstorms. storms will generally move toward the
north and northeast at speeds around 20-30 mph. The front will push
through gaps in the central mountain chain early this morning with a
gusty wind below canyons opening into the central valley.  Enough
moisture is forecast to reach northwest areas by this afternoon for
isolated dry thunderstorms and virga showers capable of producing
brief, localized, and erratic wind gusts to 50 mph from Mount Taylor
to the northwest mountains including northern parts of the
Albuquerque metro area.

A 30-45 kt southeasterly speed maximum will then develop over
central and western parts of the forecast area tonight peaking in
strength during the evening hours. Strong to very strong surface
winds will result, especially below canyons opening into the central
valleys from the east. This includes the Santa Fe and Carrizozo
areas, as well as the Jemez Mountains and northwest highlands
(Cuba), where gusts up to 55 mph are expected.  In Albuquerque,
gusts to 60 mph appear likely.  The forecast challenge with these
events is nailing down the precise orientation and location of the
speed max aloft, which we are only moderately confident in at this
time.  If the speed maximum shifts a little further north than
currently forecast, then Albuquerque may only receive wind speeds up
to 50 mph, while Santa Fe receives 60 mph winds.  If the speed max
shifts a little further to the south, then Grants may join
Albuquerque with a 60 mph wind. Stay tuned for forecast package
updates and warning updates as we continue to monitor this
situation, which is expected to evolve rapidly as we also consider
the impact of convectively induce outflow boundaries.

A broad high pressure system over the eastern US, a deepening upper
level trough on the west coast, and a tropical system tracking
westward over northern Mexico will draw rich Gulf moisture
northeastward over NM tonight through Thursday (and beyond) with
scattered to numerous showers and thunderstorms spreading to most of
the forecast area.  Two-day rain amounts are forecast to vary from a
0.25-1.75 inches along and east of the central mountain chain with
locally higher amounts, and up to 0.60 of an inch farther west. Rain
amounts like this can easily lead to flash flooding below recent
burn scars, so we will issue Flash Flood Watches for our recent burn
scars of the south central and Sangre de Cristo Mountains from the
middle of this afternoon through tonight.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 307 AM MDT Wed Jun 19 2024

Moisture advection will continue Thursday night into Friday as
moisture associated with an easterly wave moving west across MX
gets caught up in the upper high circulation and pulled north into
NM. The NAM is particularly bullish with the PoPs and QPF late
Thursday night through Friday, but with that type of moisture
loading the atmosphere won't get a chance to destabilize much
which could prohibit deeper convection and limit the heavy
rainfall threat. A weak Pacific trough is forecast to move east
toward the southern Rockies late Friday, bringing some needed
forcing for a round of convection across northern NM that could
persist through the night. Highs on Friday will be well below
normal most areas due to added cloud cover and rain-cooling. The
upper high will transition west into NM Saturday behind the
departing Pacific trough and gradually expand/strengthen going
into early next week, bringing a warming trend that will take
temperatures above normal areawide by Monday. Both the latest
ECMWF and GFS show 500mb heights reaching up to 595-596dam by
Tuesday. Moisture is here to stay though, so expect daily rounds
of daytime heating triggered convection with the potential for
burn scar flooding from this weekend through early next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1151 PM MDT Tue Jun 18 2024

A gusty and moist backdoor front will surge southwestward through
the eastern plains tonight sparking scattered strong to severe
thunderstorms over northeast areas and bringing low clouds with
mainly MVFR conditions to northeast and east central areas. The
front will push through gaps in the central mountain chain around
sunrise with a gusty east wind below canyons opening into the
central valleys from Taos southward, including the Santa Fe,
Albuquerque, and Carrizozo areas. The east canyon wind will become
stronger as Wednesday and Wednesday evening progress, especially
from Santa Fe southward, with peak gusts potentially reaching 50
KT at KABQ after sunset. An Airport Weather Warning could be
needed for occasional gusts to 35 KT at KABQ as early as Wednesday
morning with the initial backdoor front, but gusts over 35 KT
will become more continuous in the afternoon and especially
Wednesday night. Showers and thunderstorms over northeast areas
are forecast to become more isolated during the morning, then
become scattered to numerous along and east of the central
mountain chain Wednesday afternoon. Some storms late tonight over
northeast areas, and Wednesday afternoon along and east of the
central mountain chain, will be capable of producing large hail
and damaging winds. Meanwhile, isolated virga showers and dry
thunderstorms Wednesday afternoon over the northwest mountains,
upper Rio Grande Valley, Sandia and Manzano Mountains, and along
the west slopes of the Sacramento Mountains will be capable of
producing dry microbursts with localized, brief, and erratic wind
gusts up to 45 KT.

&&

.FIRE WEATHER...
Issued at 307 AM MDT Wed Jun 19 2024

A moist backdoor front will push through gaps in the central
mountain chain with a gusty east canyon wind in the central valley
today, then a strong east canyon wind from Santa Fe southward
tonight. Peak gusts are expected to reach 60 mph below Tijeras
Canyon in Albuquerque this evening, and up to 55 mph in Santa Fe, as
well as the Jemez Mountains and northwest highlands (including
Cuba). A monsoon-like thunderstorm pattern will develop tonight
through the end of the week as a mid level high pressure system over
the east central US, a tropical system passing to the south of the
fire weather forecast area, and a trough on the west coast all work
in consort to draw Gulf moisture over New Mexico. The heaviest rain
looks to favor northern and eastern areas tonight and Thursday, then
central and western areas Friday through early next week. Rain
amounts should trend significantly lower this weekend into early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  93  63  91  64 /   0  10  60  60
Dulce...........................  88  50  86  52 /  20  30  50  50
Cuba............................  86  55  82  56 /  10  20  40  40
Gallup..........................  91  52  90  57 /   0   0  40  30
El Morro........................  88  56  84  58 /   0  10  30  30
Grants..........................  92  54  86  57 /   5  20  40  30
Quemado.........................  88  58  85  59 /   0  10  30  30
Magdalena.......................  89  61  81  60 /   0  30  40  60
Datil...........................  87  58  79  59 /   0  20  40  30
Reserve.........................  93  52  90  58 /   0  10  10  30
Glenwood........................  97  67  93  68 /   0  20  20  30
Chama...........................  82  47  79  50 /  20  40  60  50
Los Alamos......................  84  60  78  58 /  20  50  60  50
Pecos...........................  80  57  74  56 /  40  70  70  70
Cerro/Questa....................  80  47  77  51 /  40  50  60  30
Red River.......................  71  45  69  47 /  50  60  60  30
Angel Fire......................  73  43  72  48 /  50  60  50  40
Taos............................  84  52  81  54 /  30  50  40  40
Mora............................  77  50  73  52 /  50  80  70  60
Espanola........................  92  60  86  61 /  20  50  40  40
Santa Fe........................  84  60  77  58 /  20  60  60  60
Santa Fe Airport................  87  60  81  59 /  20  50  50  50
Albuquerque Foothills...........  93  65  86  64 /  10  30  50  50
Albuquerque Heights.............  95  65  88  65 /  10  20  30  40
Albuquerque Valley..............  97  65  90  65 /   5  20  30  40
Albuquerque West Mesa...........  95  66  88  65 /  10  20  30  40
Belen...........................  98  63  90  65 /   5  20  30  40
Bernalillo......................  96  65  89  64 /  10  20  30  40
Bosque Farms....................  97  62  90  64 /   5  20  30  40
Corrales........................  96  65  90  64 /  10  20  30  40
Los Lunas.......................  97  63  90  65 /   5  20  30  40
Placitas........................  90  64  84  63 /  10  40  40  50
Rio Rancho......................  95  65  89  64 /  10  20  30  40
Socorro......................... 100  66  91  66 /   5  20  30  60
Sandia Park/Cedar Crest.........  85  58  79  58 /  20  40  50  50
Tijeras.........................  89  60  82  60 /  20  40  50  50
Edgewood........................  88  57  80  58 /  20  50  50  50
Moriarty/Estancia...............  89  55  80  57 /  30  50  60  50
Clines Corners..................  82  55  73  55 /  40  70  60  70
Mountainair.....................  88  57  80  58 /  20  40  50  50
Gran Quivira....................  90  57  80  58 /  20  40  60  60
Carrizozo.......................  94  63  82  63 /  20  30  50  60
Ruidoso.........................  85  57  69  57 /  40  40  80  70
Capulin.........................  70  53  74  56 /  70  70  40  30
Raton...........................  76  53  77  57 /  60  60  40  30
Springer........................  79  55  79  59 /  60  80  50  30
Las Vegas.......................  79  55  72  56 /  60  90  70  70
Clayton.........................  77  60  79  61 /  60  70  20  30
Roy.............................  79  58  74  59 /  70  90  60  60
Conchas.........................  88  62  80  64 /  50  90  50  70
Santa Rosa......................  87  61  75  62 /  50  80  60  60
Tucumcari.......................  87  63  81  65 /  40  70  30  40
Clovis..........................  88  63  78  63 /  30  50  50  50
Portales........................  89  63  77  64 /  20  40  50  40
Fort Sumner.....................  92  64  79  64 /  40  60  50  60
Roswell.........................  97  70  81  68 /  30  40  60  70
Picacho.........................  90  62  72  61 /  50  50  80  70
Elk.............................  90  57  70  58 /  50  50  80  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 6 PM this evening to 6 AM MDT Thursday for
NMZ204-211-218-225.

High Wind Warning from 6 PM this evening to 6 AM MDT Thursday
for NMZ219.

Flash Flood Watch from 3 PM MDT this afternoon through late
tonight for NMZ214-215.

&&

SHORT TERM...44
LONG TERM....11
AVIATION...44

In the hours before

Special weather statement, Jun 18, 11:13 PM MDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1113 PM MDT Tue Jun 18 2024

NMZ230-190545-
Union County-
1113 PM MDT Tue Jun 18 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL UNION COUNTY
THROUGH 1145 PM MDT...

At 1113 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texline, or 9 miles east of Clayton, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3650 10304 3633 10304 3632 10315 3660 10324
      3661 10300 3650 10300
TIME...MOT...LOC 0513Z 181DEG 8KT 3642 10301

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:13 PM MDTSpecial Weather StatementABQUnion32 min
Jun 19, 3:05 AM MDTFlash Flood WatchABQColfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more27 hr
Jun 19, 3:48 AM MDTWind AdvisoryABQBernalillo, Lincoln, Los Alamos, McKinley, Rio Arriba, Sandoval and 3 more24 hr
Jun 19, 11:03 AM MDTSpecial Weather StatementABQHarding27 min
Jun 19, 12:47 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 19, 1:19 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQLincoln3 hr
Jun 19, 1:20 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Jun 19, 1:21 PM MDTSpecial Weather StatementABQTorrance24 min
Jun 19, 1:34 PM MDTFlood WatchABQColfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more16 hr
Jun 19, 1:55 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQLincoln3 hr
Jun 19, 1:56 PM MDTSpecial Weather StatementABQBernalillo34 min
Jun 19, 1:57 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 19, 2:03 PM MDTSevere Thunderstorm WarningABQLincoln57 min
Jun 19, 2:07 PM MDTSevere Thunderstorm WarningABQTorrance38 min
Jun 19, 2:09 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jun 19, 2:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe, Torrance36 min
Jun 19, 2:28 PM MDTFlash Flood WarningABQTorrance3 hr
Jun 19, 2:41 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance64 min
Jun 19, 2:42 PM MDTSevere Thunderstorm Warning Considerable damage threatABQBernalillo, Sandoval, Santa Fe48 min
Jun 19, 2:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 19, 3:11 PM MDTSpecial Weather StatementABQMora34 min
Jun 19, 3:18 PM MDTFlash Flood Warning Considerable damage threatABQLincoln102 min
Jun 19, 3:22 PM MDTSevere Thunderstorm WarningABQMora, San Miguel53 min
Jun 19, 3:26 PM MDTSpecial Weather StatementABQGuadalupe34 min
Jun 19, 3:28 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe34 min
Jun 19, 3:31 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 19, 3:34 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Jun 19, 3:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance65 min
Jun 19, 3:46 PM MDTSevere Thunderstorm WarningABQLincoln47 min
Jun 19, 4:00 PM MDTFlash Flood Warning Considerable damage threatABQTorrance90 min
Jun 19, 4:10 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Jun 19, 4:11 PM MDTSpecial Weather StatementABQMora34 min
Jun 19, 4:17 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Jun 19, 4:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 19, 4:27 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 19, 4:29 PM MDTSevere Thunderstorm WarningABQTorrance46 min
Jun 19, 4:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 19, 4:39 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jun 19, 4:41 PM MDTSevere Thunderstorm WarningABQTorrance25 min
Jun 19, 4:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance55 min
Jun 19, 4:52 PM MDTSevere Thunderstorm WarningABQMora, San Miguel26 min
Jun 19, 4:54 PM MDTFlash Flood Warning Considerable damage threatABQLincoln5 hr
Jun 19, 5:01 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance59 min
Jun 19, 5:11 PM MDTFlash Flood Warning EmergencyCatastrophic damage threatABQLincoln6 hr
Jun 19, 5:16 PM MDTFlash Flood Warning Considerable damage threatABQTorrance3 hr
Jun 19, 5:36 PM MDTAreal Flood WarningABQTorrance6 hr
Jun 19, 5:42 PM MDTFlash Flood WarningABQGuadalupe3 hr
Jun 19, 5:45 PM MDTSpecial Weather StatementABQ30 min
Jun 19, 5:52 PM MDTSpecial Weather StatementABQMora38 min
Jun 19, 5:55 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min

Nearby

High Wind Warnings in New Mexico, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.